# SDR R9E2005F00000

- Difficulty date: March 1, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N46AR
- Make and model: Beech 1900D
- Aircraft serial: UE27
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 10,903 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN (I) CHECK INSPECTION THE UPPER AND LOWER HORIZONTAL SPAR CAPS WERE FOUND WITH CORROSION IN THE AREA OF THE ELEVATOR HINGES.  THIS AREA WAS NOT TREATED OR PRIMED BY THE FACTORY DURING AC MANUFACTURE AND THUS WAS CONDUCIVE TO CORROSION.  THIS IS CONSIDEREED TO BE AFACTORY DEFECT REQUIRING INSPECTION, CORROSION CONTROL AND REPAIRS IAW MFG FIELD REPAIR DETAILS.
